MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC FORCE FEEDBACK; FORCE FEEDBACK CADIERE FORCEPS

INTUITIVE SURGICAL, INC FORCE FEEDBACK; FORCE FEEDBACK CADIERE FORCEPS
Model Number 475049-10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during central processing, the shaft was broken off from the force feedback cadiere forceps.There was no reported patient impact or harm.
 
Additional Manufacturer Narrative
An rma was issued to evaluate the intuitive surgical, inc.(isi) device.Additional information is being gathered to determine the contribution of the device to the customer reported issue.A follow-up mdr will be submitted if the instrument is returned (post failure analysis evaluation) or if additional information is received.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The force feedback cadiere forceps instrument was analyzed and the main tube holder was found to be dislodged from its normal position.There were no signs of broken fragments on the main tube holder.The root cause of this failure is currently not established.Further investigation confirmed additional observations.The instrument was found to have a broken chassis where the main tube holder would sit, likely causing the main tube holder to become dislodged.The broken piece remains stuck inside the main tube holder.Components adjacent to this broken chassis do not show damage.The complaint was confirmed by failure analysis, which indicates that the device may have contributed to the customer reported issue.
 
Event or Problem Description
Refer to h11 for follow-up information.
 
Event or Problem Description
Refer to h11 for follow-up information.
 
Additional Manufacturer Narrative
The force feedback cadiere forceps was analyzed and found to have a broken retention tab on the chassis.As a result, the main tube became dislodged from its normal position.The main tube holder did not exhibit any damage.This type of damage typically occurs due to excessive force applied during handling.

Brand Name
FORCE FEEDBACK
Common Device Name
FORCE FEEDBACK CADIERE FORCEPS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key21024345
Report Number2955842-2024-23679
Device Sequence Number15531425
Product Code NAY
UDI-Device Identifier00886874120712
UDI-Public(01)00886874120712(10)U10240607
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K232610
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number475049-10
Device Catalogue Number475049
Device Lot NumberU10240607 0004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/13/2024
Supplement Date Received by Manufacturer02/04/2025
05/20/2025
Initial Report FDA Received Date12/27/2024
Supplement Report FDA Received Date02/25/2025
05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown